# SDR USAA020446

- Difficulty date: November 10, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 48,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .250 INCH, STATION 663 AND STRINGER 2L.  REMOVED DAMAGED FRAME SECTION, FABRICATED AND INSTALLED REPAIR ANGLE AND FILLERS PER SRM 53-00-07, EA 75.  (M)
